RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



UBS:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


UBS, 2018, Issue 72, Pages 108–137 (Mi ubs947)  

Network-based models in Control

Applying the robust approach for the transportation hubs with access roads location problem in the geographical region with existing transportation system

G. Fedin

National Research University Higher School of Economics, Moscow

Abstract: This paper presents the problem of transportation hubs location with access to roads within the existing regional transportation system. In this problem the decision maker minimizes the total cost, which includes expenses for constructing transportation hubs, building access roads for different means of transport to transportation hubs and transporting cargo between clients and transportation hubs. The goals of this paper are: 1) to classify formulations of various transportation hubs location problems; 2) to review most recent scientific papers considering these problems; 3) to formulate a new problem of hubs location with access roads as a mixed-integer linear programming problem and robust optimization one; 4) to test a proposed model on a transport system of a part of Russia. Our numerical tests confirm that both mixed-integer linear programming problem and robust optimization problem stated in this article can be solved for real-size transportation networks via standard optimizations software on a personal computer in short time.

Keywords: transportation infrastructure modernization, transportation hubs, robust optimization, mathematical programming

Full text: PDF file (311 kB)
References: PDF file   HTML file

UDC: 51-74 + 656.09
BBK: 22.19 + 38.74
Received: September 3, 2017
Published: March 31, 2018

Citation: G. Fedin, “Applying the robust approach for the transportation hubs with access roads location problem in the geographical region with existing transportation system”, UBS, 72 (2018), 108–137

Citation in format AMSBIB
\Bibitem{Fed18}
\by G.~Fedin
\paper Applying the robust approach for the~transportation hubs with access roads location problem in the geographical region with existing transportation system
\jour UBS
\yr 2018
\vol 72
\pages 108--137
\mathnet{http://mi.mathnet.ru/ubs947}
\elib{http://elibrary.ru/item.asp?id=32823138}


Linking options:
  • http://mi.mathnet.ru/eng/ubs947
  • http://mi.mathnet.ru/eng/ubs/v72/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Upravlenie Bol'shimi Sistemami
    Number of views:
    This page:29
    Full text:23
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019